Separable Wave Equation in the Space of Colliding Waves


Show simple item record Mustafa, Halilsoy 2016-02-16T10:05:24Z 2016-02-16T10:05:24Z 1990
dc.identifier.citation Mustafa Halilsoy, Phys. Lett. A 151, 205-209 (1990). “Separable Wave Equation in the Space of Colliding Waves” en_US
dc.identifier.issn 0375-9601
dc.identifier.other DOI: 10.1016/0375-9601(90)90756-E
dc.description Due to copyright restrictions, the access to the publisher version (published version) of this article is only available via subscription. You may click URI (with DOI: 10.1016/0375-9601(90)90756-E) and have access to the Publisher Version of this article through the publisher web site or online databases, if your Library or institution has subscription to the related journal or publication. en_US
dc.description.abstract We show that the massive wave equation is separable in two different space—times, both arising from the collision of the cross polarized plane gravitational waves. Exact solutions can be expressed in terms of infinite series. en_US
dc.language.iso en en_US
dc.publisher Physics Letters A, Elsevier en_US
dc.relation.ispartofseries ;Phys. Lett. A 151, 205-209 (1990)
dc.rights info:eu-repo/semantics/closedAccess en_US
dc.subject space—times en_US
dc.subject general relativity en_US
dc.subject gravitational waves en_US
dc.subject cross polarized plane gravitational waves en_US
dc.title Separable Wave Equation in the Space of Colliding Waves en_US
dc.type Article en_US
dc.description.version Publisher Version (Published Version).

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record